MathSciNet Relay Station
MathSciNet bibliographic data
MR2394366 (2008m:15041) 15A24 (15A09)
Liu, Yong Hui Ranks of least squares solutions of the matrix equation $AXB=C$. Comput. Math. Appl. 55 (2008), no. 6, 1270–1278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement